If you need an accessible version of this item please contact JSTOR User Support

An Alleged Correction of Ricardo

Piero Sraffa and L. Einaudi
The Quarterly Journal of Economics
Vol. 44, No. 3 (May, 1930), pp. 539-545
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1885795
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Alleged Correction of Ricardo
Preview not available

Page Thumbnails

  • Thumbnail: Page 
539
    539
  • Thumbnail: Page 
540
    540
  • Thumbnail: Page 
541
    541
  • Thumbnail: Page 
542
    542
  • Thumbnail: Page 
543
    543
  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545